# SDR REXA2016100501892

- Difficulty date: October 5, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 22,033 hours, 14,357 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804A04
- Part serial: 01051
- Condition: Inoperative
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISPLAY COOL CAUTION IF FLIGHT-QRH COMPLETE DISPLAY COOL CAUTION ON GROUND QRH COMPLETE, DISPLAY COOL CAUTION-WITH FAN NOISES AND ODOR, FAN TO STANDBY.  REMOVED AND REPLACED COCKPIT DISPLAY FAN NR 1 IAW AMM 21-24-12 OPS TEST NORMAL.
